American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Georges Francois. Cocycles on tropical varieties via piecewise polynomials. Proc. Amer. Math. Soc. 141 (2013) 481-497.
Abstract, references, and article information   
View Article: PDF

[2] Fernando Sancho de Salas and Pedro Sancho de Salas. A direct proof of the theorem on formal functions. Proc. Amer. Math. Soc. 137 (2009) 4083-4088. MR 2538569.
Abstract, references, and article information   
View Article: PDF

[3] Shaheen Nazir and Zahid Raza. Admissible local systems for a class of line arrangements. Proc. Amer. Math. Soc. 137 (2009) 1307-1313. MR 2465653.
Abstract, references, and article information   
View Article: PDF

[4] Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman. Correction to the paper ``Duality and flat base change on formal schemes''. Proc. Amer. Math. Soc. 131 (2003) 351-357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shoji Yokura. Remarks on Ginzburg's bivariant Chern classes. Proc. Amer. Math. Soc. 130 (2002) 3465-3471. MR 1918822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Flavio Angelini. An algebraic version of Demailly's asymptotic Morse inequalities. Proc. Amer. Math. Soc. 124 (1996) 3265-3269. MR 1389502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shoji Yokura. Algebraic cycles and intersection homology . Proc. Amer. Math. Soc. 103 (1988) 41-45. MR 938641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1